# SDR 99ZZZX618

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0851
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED DUE TO CRACKS - 2 PLACES ON TOP FACE 0.750 INCH AND 1.500 INCH LONG (CRACKS VERIFIED BY MICROSCOPE).
